# SDR FDKA2009063000139

- Difficulty date: June 30, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,095 hours, 17,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 6235 CVG-CID.  ROW 12 FWD OH EMERGENCY LIGHT INOP.  MX RESET SYSTEM AND OPS CHECKED IT GOOD.
